# SDR UPS08553056

- Difficulty date: June 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C, CORROSION ON TOP OF FLOORBEAM INTERCOSTAL BS 1015, LBL 25 TO LBL 45, WL 207.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-00.
